MedElevator Войти в исследования
← Поиск публикаций

DOI 10.2169/internalmedicine.2086-18

Медицинская библиотека · Internal medicine (Tokyo, Japan) · 2019

Development of Propionibacterium acnes-associated Sarcoidosis During Etanercept Therapy.

Isshiki Takuma, Matsuyama Hisayo, Sakamoto Susumu, Honma Naoko, Mikami Tetuo, Shibuya Kazutoshi, Eishi Yoshinobu, Homma Sakae

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Although numerous recent studies have reported the development of sarcoidosis in patients treated with tumor necrosis factor alpha (TNF-α) inhibitors, it is unclear whether the pathogenesis of drug-induced sarcoidosis is identical to that of spontaneous sarcoidosis. We herein present the case of a patient who developed sarcoidosis 6 months after the introduction of etanercept as treatment for rheumatoid arthritis. Typical clinical symptoms with noncaseating epithelioid granulomas detected in a mediastinal lymph node specimen were consistent with the diagnosis of sarcoidosis. Immunohistochemistry revealed Propionibacterium acnes in the noncaseating granulomas. The present findings suggest that Propionibacterium acnes is a cause of sarcoidosis, even when the disease is induced by TNF-α inhibitors.

Для цитирования: Isshiki Takuma, Matsuyama Hisayo, Sakamoto Susumu, Honma Naoko, Mikami Tetuo, Shibuya Kazutoshi, Eishi Yoshinobu, Homma Sakae. Development of Propionibacterium acnes-associated Sarcoidosis During Etanercept Therapy.. Internal medicine (Tokyo, Japan). 2019. DOI: 10.2169/internalmedicine.2086-18.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.